Milojević, Irina

Link to this page

Authority KeyName Variants
762ff2d8-a8e8-44ff-b8e7-78f877482ef6
  • Milojević, Irina (1)
Projects

Author's Bibliography

Immediate allergic reaction to methylprednisolone with tolerance of other corticosteroids

Atanasković-Marković, Marina; Gavrović-Jankulović, Marija; Janković, Srđa; Blagojević, Gordan; Ćirković-Veličković, Tanja; Milojević, Irina; Simić, Dušica; Nestorovic, Branimir

(Srpsko lekarsko društvo, Beograd, 2012)

TY  - JOUR
AU  - Atanasković-Marković, Marina
AU  - Gavrović-Jankulović, Marija
AU  - Janković, Srđa
AU  - Blagojević, Gordan
AU  - Ćirković-Veličković, Tanja
AU  - Milojević, Irina
AU  - Simić, Dušica
AU  - Nestorovic, Branimir
PY  - 2012
UR  - http://intor.torlakinstitut.com/handle/123456789/342
AB  - Introduction. In spite of the wide usage of corticosteroids for the treatment of a plethora of diseases, sometimes they can induce immediate hypersensitivity reactions, which are however uncommon. Case Outline. We report a case of immediate allergic reaction induced by intravenous methylprednisolone given before operation for surgical repair of an arm contracture as a sequel of burns, which the child had tolerated a month before. Six weeks later the patient repeated the anaphylactic reaction during skin testing to methylprednisolone. In addition, basophile activation test with methylprednisolone (BAT) was positive. Conclusion. This case report describes a patient who experienced intraoperative anaphylaxis and anaphylactic reaction induced by skin testing. This is the first report on induction of both anaphylactic reactions by methylprednisolone in the same child. Clinical findings, positive BAT and positive skin tests with methylprednisolone imply that the child developed type-I hypersensitivity. The lack of cross-reactivity with other corticosteroids emphasizes that the reactions were caused by the steroid molecule.
AB  - Uvod. Uprkos širokoj primeni kortikosteroida u lečenju od različitih bolesti, oni ponekad mogu izazvati ranu alergijsku reakciju. Prikaz bolesnika. Kod dvanaestogodišnjeg dečaka došlo je do rane alergijske reakcije izazvane intravenskom primenom metilprednizolona neposredno pre hirurške intervencije, tačnije, korekcije kontrakture šake koja se javila kao komplikacija opekotine. Mesec dana pre pojave alergijske reakcije dete je primalo metilprednizolon i dobro ga podnosilo. Šest nedelja posle operacije ponovo se javila anafilaktička reakcija tokom kožnog testiranja metilprednizolonom. Primenjen je i test aktivacije bazofila (BAT) ovim lekom, čiji je nalaz bio pozitivan. Zaključak. Ovo je prvi prikaz dve vrste anafilaktičke reakcije izazvane metilprednizolonom kod iste osobe. Klinička slika, pozitivni nalaz BAT i pozitivne kožne probe na metilprednizolon pokazuju da se kod deteta razvio prvi tip hipersenzitivne reakcije. Nedostatak unakrsne reaktivnosti s ostalim kortikosteroidima ukazuje na to da je alergijska reakcija izazvana steroidnim molekulom.
PB  - Srpsko lekarsko društvo, Beograd
T2  - Srpski arhiv za celokupno lekarstvo
T1  - Immediate allergic reaction to methylprednisolone with tolerance of other corticosteroids
T1  - Rana alergijska reakcija na metilprednizolon sa tolerancijom drugih kortikosteroida
EP  - 235
IS  - 3-4
SP  - 233
VL  - 140
DO  - 10.2298/SARH1204233A
UR  - conv_39
ER  - 
@article{
author = "Atanasković-Marković, Marina and Gavrović-Jankulović, Marija and Janković, Srđa and Blagojević, Gordan and Ćirković-Veličković, Tanja and Milojević, Irina and Simić, Dušica and Nestorovic, Branimir",
year = "2012",
abstract = "Introduction. In spite of the wide usage of corticosteroids for the treatment of a plethora of diseases, sometimes they can induce immediate hypersensitivity reactions, which are however uncommon. Case Outline. We report a case of immediate allergic reaction induced by intravenous methylprednisolone given before operation for surgical repair of an arm contracture as a sequel of burns, which the child had tolerated a month before. Six weeks later the patient repeated the anaphylactic reaction during skin testing to methylprednisolone. In addition, basophile activation test with methylprednisolone (BAT) was positive. Conclusion. This case report describes a patient who experienced intraoperative anaphylaxis and anaphylactic reaction induced by skin testing. This is the first report on induction of both anaphylactic reactions by methylprednisolone in the same child. Clinical findings, positive BAT and positive skin tests with methylprednisolone imply that the child developed type-I hypersensitivity. The lack of cross-reactivity with other corticosteroids emphasizes that the reactions were caused by the steroid molecule., Uvod. Uprkos širokoj primeni kortikosteroida u lečenju od različitih bolesti, oni ponekad mogu izazvati ranu alergijsku reakciju. Prikaz bolesnika. Kod dvanaestogodišnjeg dečaka došlo je do rane alergijske reakcije izazvane intravenskom primenom metilprednizolona neposredno pre hirurške intervencije, tačnije, korekcije kontrakture šake koja se javila kao komplikacija opekotine. Mesec dana pre pojave alergijske reakcije dete je primalo metilprednizolon i dobro ga podnosilo. Šest nedelja posle operacije ponovo se javila anafilaktička reakcija tokom kožnog testiranja metilprednizolonom. Primenjen je i test aktivacije bazofila (BAT) ovim lekom, čiji je nalaz bio pozitivan. Zaključak. Ovo je prvi prikaz dve vrste anafilaktičke reakcije izazvane metilprednizolonom kod iste osobe. Klinička slika, pozitivni nalaz BAT i pozitivne kožne probe na metilprednizolon pokazuju da se kod deteta razvio prvi tip hipersenzitivne reakcije. Nedostatak unakrsne reaktivnosti s ostalim kortikosteroidima ukazuje na to da je alergijska reakcija izazvana steroidnim molekulom.",
publisher = "Srpsko lekarsko društvo, Beograd",
journal = "Srpski arhiv za celokupno lekarstvo",
title = "Immediate allergic reaction to methylprednisolone with tolerance of other corticosteroids, Rana alergijska reakcija na metilprednizolon sa tolerancijom drugih kortikosteroida",
pages = "235-233",
number = "3-4",
volume = "140",
doi = "10.2298/SARH1204233A",
url = "conv_39"
}
Atanasković-Marković, M., Gavrović-Jankulović, M., Janković, S., Blagojević, G., Ćirković-Veličković, T., Milojević, I., Simić, D.,& Nestorovic, B.. (2012). Immediate allergic reaction to methylprednisolone with tolerance of other corticosteroids. in Srpski arhiv za celokupno lekarstvo
Srpsko lekarsko društvo, Beograd., 140(3-4), 233-235.
https://doi.org/10.2298/SARH1204233A
conv_39
Atanasković-Marković M, Gavrović-Jankulović M, Janković S, Blagojević G, Ćirković-Veličković T, Milojević I, Simić D, Nestorovic B. Immediate allergic reaction to methylprednisolone with tolerance of other corticosteroids. in Srpski arhiv za celokupno lekarstvo. 2012;140(3-4):233-235.
doi:10.2298/SARH1204233A
conv_39 .
Atanasković-Marković, Marina, Gavrović-Jankulović, Marija, Janković, Srđa, Blagojević, Gordan, Ćirković-Veličković, Tanja, Milojević, Irina, Simić, Dušica, Nestorovic, Branimir, "Immediate allergic reaction to methylprednisolone with tolerance of other corticosteroids" in Srpski arhiv za celokupno lekarstvo, 140, no. 3-4 (2012):233-235,
https://doi.org/10.2298/SARH1204233A .,
conv_39 .
8
6